# SDR 2023FA0000046

- Difficulty date: January 25, 2023
- Submitted: January 25, 2023
- Operation: General aviation
- Aircraft: N286MH
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20400
- Aircraft time: 1,920 hours, 1,365 cycles
- System (JASC): 3400 · Navigation System
- Part: Isis
- Part number: C16786LA02
- Part serial: C16786001232
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE INTEGRATES STANDBY INSTRUMENT ISI FAILED AND WAS REPLACED WITH AN INSPECTED PART.  THE INSPECTED ISI FAILED DURING NEXT FLIGHT.  UPON INQUIRING ABOUT THE INSPECTED ISI WE WERE NOTIFIED THAT IT WAS ORIGINALLY REMOVED FOR THE SAME FAILURE AND WAS NOT DUPLICATED DURING A BENCH TEST SO IT WAS RELEASED AS INSPECTED.  WE REMOVED THE INSPECTED ISI WITH A NEW ISI.  ORIGINAL DISCREPANCY HAS BEEN CORRECTED.
